# SDR A6WA202303138499

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 601R36008205
- Part serial: NSA
- Condition: Cracked
- Location: F.S.621
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E17/003/453 - FS621 PRESS BULKHD WEB MOD ********AIRCRAFT REMOVED FROM SERVICE********** COMPLIED WITH 601R-53-1240 REV D DATED 10-31-2016, REPAIR AND MODIFICATION TO F.S.621.00 PRESSURE BULKHEAD WEB.
